Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Reduction of a matrix with positive elements to a doubly stochastic matrix


Author: M. V. Menon
Journal: Proc. Amer. Math. Soc. 18 (1967), 244-247
MSC: Primary 15.60
DOI: https://doi.org/10.1090/S0002-9939-1967-0215873-6
MathSciNet review: 0215873
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Dunford and J. T. Schwartz, Linear operators. Part 1, General theory, Interscience, New York, 1958.
  • [2] R. Sinkhorn, A relationship between arbitrary positive matrices and doubly stochastic matrices, Ann. Math. Statist. 35 (1964), 876-879. MR 0161868 (28:5072)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.60

Retrieve articles in all journals with MSC: 15.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0215873-6
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society